# SDR ASOA2016030914631

- Difficulty date: March 9, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 34,825 hours, 31,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATE HOLES ON FLOOR SUPPORT RBL9, F/S 409.80+32-409.00+48.  REMOVED THE CORROSION IAW SRM 51-21-06 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  REPAIRED THE FLOOR SUPPORT IAW SRM 53-00-43.
